MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS
Model Number 39540
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.The rubicon was returned in its original shipping package which showed the bottom seal of the package had been missed.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage.Device analysis determined the condition of the returned device was consistent with the reported information of a seal compromised.
 
Event or Problem Description
It was reported that the device was not sealed.A 135cm rubicon 35 (box 5) were used.The bottom of the package was open, and the sterility was compromised as the inner pouch was not sealed.Subsequently, they pulled one out of the box and the catheter fell out.The procedure was completed with a different device.There were no complications reported.

Brand Name
RUBICON 35
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11885300
Report Number2134265-2021-06687
Device Sequence Number3596954
Product Code DQY
UDI-Device Identifier08714729832072
UDI-Public08714729832072
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2024
Device Model Number39540
Device Catalogue Number39540
Device Lot Number0026868115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1